Bulletin of the Iranian Mathematical Society
Please note, we are currently updating the 2018 Journal Metrics.
The Bulletin of the Iranian Mathematical Society is a publication of the Iranian Mathematical Society in English, since 1974. It publishes original research papers with significant contributions of broad interest, and invited survey articles on hot topics, from distinguished mathematicians from across the world. With six issues per year, the Bulletin provides a platform for presenting high-level mathematical research in most areas of mathematics. High quality is critically pursued by the editorial body of the Bulletin in the reviewing procedure of all submissions. All published research articles undergo rigorous peer review, based on initial editor screening, anonymous refereeing by independent expert referees, and consequent revision by article authors when required. The published article constitutes the final, definitive, and citable version of the work. All manuscripts submitted to the Bulletin must be original contributions, and must not be under consideration for publication with another journal, nor have been previously published, in part or whole.
Liuzhen Kong (August 2019)
- Journal Title
- Bulletin of the Iranian Mathematical Society
- Volume 44 / 2018 - Volume 45 / 2019
- Print ISSN
- Online ISSN
- Springer Singapore
- Additional Links
To view the rest of this content please follow the download PDF link above.